# SDR SWAA2023112013478

- Difficulty date: October 22, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Door Latch
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM ACCESS DOOR LATCH MECHANISM HARDWARE/COMPONENTS HAS CORROSION.<[01] REMOVED AND REPLACED STABILIZER TRIM ACCESS DOOR 311BL LATCH MECHANISM REF SRM 51-40-02; AND AMM 52-41-11.;[02] CORRECTION: REMOVED AND REPLACED STABILIZER TRIM ACCESS DOOR 311BL LATCH MECHANISM REF SRM 51-40-02; AND AMM 52-49-11.
